# SDR EWCR200700003

- Difficulty date: October 18, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N750CK
- Make and model: Cessna 650
- Aircraft serial: 6507015
- Aircraft time: 7,656 hours, 6,995 cycles
- Engine: Garrtt TFE731*
- Engine time: 7,499 hours, 6,854 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A, B

## Discrepancy

THE AIRCRAFT WAS A CRUISE ALTITUDE 37,000  WHEN THE PILOTS NOTICED FIRST BLUE, AND THEN WHITE SMOKE FILLING THE FLIGHT DECK AND CABIN.  REDUCED POWER, DECLARED AN EMERGENCY, AND LANDED AT LAGRANGE, GA.  THERE WAS STILL SOME SMOKE IN THE AIRCRAFT UPON LANDING.  AFTER EXITING THE AIRCRAFT, THE PILOTS REPORTED THAT THERE WAS OIL ON THE OUTSIDE OF THE LEFT ENGINE COWLING AND INSIDE TAILPIPE.  NEITHER ENGINE WAS SHUT DOWN DURING THE INCIDENT.  AT PRESENT, SUSPECT OIL LEAKAGE INTO BLEED AIR SYSTEM FROM DEFECTIVE CARBON SEAL INSIDE COMPRESSOR SECTION.
